# SDR ASOA2016010514361

- Difficulty date: January 5, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 37,496 hours, 34,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD UPPER FWD SILL CLIP CRACKED AT FS 280.00 AND STR 3.  REMOVED CLEAT AT FS 280.00 AND STR 3 IAW SRM 51-42-06.  LOCATED, TRANSFERD DRILLED MOUNTING HOLES AND INSTALLED SERVICEABLE CLEAT AT ASD UPPER SILL FWD AT FS 280 AND STR 3 REF SRM 51-40-11 AND SRM 51-42-06, REF DWG 604-34017.
